I recently had some blood tests done that showed my t bili level at 1.7. All the other levels were normal except Luek Esterase which was moderate. I went to the doctor because I was experiencing periodic deep dull pain in my right abdomin (abdomen), vice like headaches and over all fatigue. I had a baby 5 months ago naturally and take no medications
About 12 years ago I was tested positive for Gilberts syndrome, is this connected?
I would really appreciate any feed back as I cant afford to pay another $400 for a doctors appointment, I've just had to pay for surgery for my little baby and funds are tight.
Gilbert's Syndrome is generally thought to be a benign disorder in which the indirect bilirubin is elevated. Elevation of direct bilirubin is often liver related but elevation of indirect bilirubin is not associated with liver disease. Some people have reported a variety of side effects and one is abdominal pain. It appears as though the medical community doesn't believe Gilbert's is responsible for the reported side effects.
To get a familiarity with Gilbert's Syndrome see this site;
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.